Alert archive / Missouri / River Flood Warnings in 2013
River Flood Warning 12, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Feb 26, 2013, 10:58 AM CST for Crawford County, Washington County, Missouri. It took effect at Feb 27, 2013, 12:27 AM CST. It was in force for 54 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 26, 2013, 10:58 AM CST (16:58 UTC)
- In effect from
- Feb 27, 2013, 12:27 AM CST
- Expired
- Mar 1, 2013, 6:00 AM CST
- In force
- 54 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Crawford County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 66 km from the middle of the area, began a volume at 16:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Meramec River near Sullivan (SLLM7).
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 20 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07014500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
959
WGUS43 KLSX 261658
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1058 AM CST TUE FEB 26 2013
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN MISSOURI...
MERAMEC RIVER
NEAR SULLIVAN...AFFECTING CRAWFORD AND WASHINGTON COUNTIES
.THIS FLOOD WARNING IS A RESULT OF MELTING SNOW AND AROUND
0.75 TO 1.25 INCHES OF PRECIPITATION RECEIVED THE PAST 24 HOURS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC055-221-271658-
/O.NEW.KLSX.FL.W.0012.130227T0627Z-130301T1200Z/
/SLLM7.1.ER.130227T0627Z.130227T1800Z.130228T1200Z.NO/
1058 AM CST TUE FEB 26 2013
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MERAMEC RIVER NEAR SULLIVAN
* FROM LATE TONIGHT TO FRIDAY MORNING.
* AT 10:30 AM TUESDAY THE STAGE WAS 6.0 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TONIGHT AND
CONTINUE TO RISE TO NEAR 12.7 FEET BY WEDNESDAY EARLY AFTERNOON. THE
RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY MORNING.
* IMPACT...AT 12.0 FEET...THE MAIN ENTRANCE GATE AT ONONDAGA CAVE
STATE PARK BEGINS FLOODING NEAR THIS HEIGHT. THIS MAY EVENTUALLY
FORCE THE PARK TO USE THE REAR ENTRANCE AS THE PRIMARY ENTRANCE TO
THE PARK.
* IMPACT...AT 11.5 FEET...A SMALL BRIDGE IN THE BACK OF MERAMEC STATE
PARK PARK IS FLOODED, CUTTING THE PARK IN TWO. IF THE RIVER
CONTINUES TO RISE...PARK OFFICIALS WILL EVACUATE THE CAMPGROUNDS AT
THIS POINT.
* IMPACT...AT 11.0 FEET...RIGHT BANK BEGINS TO OVERFLOW FLOODING
WOODED AREAS.
&&
LAT...LON 3800 9120 3806 9125 3829 9109 3840 9089 3837 9082
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/27 02/28 03/01 03/02 03/03
MERAMEC RIVER
SULLIVAN 11.0 6.03 12.2 11.0 7.5 5.8 5.04 follow-up statements
177
WGUS83 KLSX 262106
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
306 PM CST TUE FEB 26 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
MERAMEC RIVER NEAR
SULLIVAN
.THIS FLOOD WARNING IS A RESULT OF SNOW MELT AND 0.75 TO 1.25 INCHES
OF PRECIPITATION OVER THE PAST 24 HOURS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC055-221-272106-
/O.EXT.KLSX.FL.W.0012.130227T0922Z-130301T1400Z/
/SLLM7.1.ER.130227T0922Z.130228T0000Z.130228T1400Z.NO/
306 PM CST TUE FEB 26 2013
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER NEAR SULLIVAN
* FROM LATE TONIGHT TO FRIDAY MORNING.
* AT 2:30 PM TUESDAY THE STAGE WAS 7.4 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE LATE TONIGHT
AND CREST NEAR 13.0 FEET EARLY WEDNESDAY EVENING.
* IMPACT...AT 12.0 FEET...THE MAIN ENTRANCE GATE AT ONONDAGA CAVE
STATE PARK BEGINS FLOODING NEAR THIS HEIGHT. THIS MAY EVENTUALLY
FORCE THE PARK TO USE THE REAR ENTRANCE AS THE PRIMARY ENTRANCE TO
THE PARK.
* IMPACT...AT 11.5 FEET...A SMALL BRIDGE IN THE BACK OF MERAMEC STATE
PARK PARK IS FLOODED, CUTTING THE PARK IN TWO. IF THE RIVER
CONTINUES TO RISE...PARK OFFICIALS WILL EVACUATE THE CAMPGROUNDS AT
THIS POINT.
* IMPACT...AT 11.0 FEET...RIGHT BANK BEGINS TO OVERFLOW FLOODING
WOODED AREAS.
* IMPACT...AT 6.0 FEET...WHEN THE RIVER IS RISING ABOVE THIS HEIGHT,
CANOE OUTFITTERS WILL GENERALLY NOT RENT OUT CANOES OR RAFTS.
&&
LAT...LON 3800 9120 3806 9125 3829 9109 3840 9089 3837 9082
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/27 02/28 03/01 03/02 03/03
MERAMEC RIVER
SULLIVAN 11.0 7.37 11.7 11.4 7.7 6.0 5.3844
WGUS83 KLSX 270211
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
811 PM CST TUE FEB 26 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
MERAMEC RIVER NEAR
SULLIVAN
.THIS FLOOD WARNING IS A RESULT OF ONE TO TWO INCHES OF PRECIPITATION
OVER THE PAST 24 HOURS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC055-221-280211-
/O.CON.KLSX.FL.W.0012.130227T0922Z-130301T1400Z/
/SLLM7.1.ER.130227T0922Z.130228T0000Z.130228T1400Z.NO/
811 PM CST TUE FEB 26 2013
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER NEAR SULLIVAN
* FROM LATE TONIGHT TO THURSDAY MORNING.
* AT 7:30 PM TUESDAY THE STAGE WAS 8.7 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE LATE TONIGHT
AND CREST NEAR 13.0 FEET EARLY WEDNESDAY EVENING.
* IMPACT...AT 13.5 FEET...CAVE ROAD BEGINS FLOODING AT ONONDAGA CAVE
STATE PARK NEAR THIS HEIGHT.
* IMPACT...AT 12.0 FEET...THE MAIN ENTRANCE GATE AT ONONDAGA CAVE
STATE PARK BEGINS FLOODING NEAR THIS HEIGHT. THIS MAY EVENTUALLY
FORCE THE PARK TO USE THE REAR ENTRANCE AS THE PRIMARY ENTRANCE TO
THE PARK.
* IMPACT...AT 11.5 FEET...A SMALL BRIDGE IN THE BACK OF MERAMEC STATE
PARK PARK IS FLOODED, CUTTING THE PARK IN TWO. IF THE RIVER
CONTINUES TO RISE...PARK OFFICIALS WILL EVACUATE THE CAMPGROUNDS AT
THIS POINT.
* IMPACT...AT 11.0 FEET...RIGHT BANK BEGINS TO OVERFLOW FLOODING
WOODED AREAS.
&&
LAT...LON 3800 9120 3806 9125 3829 9109 3840 9089 3837 9082
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/27 02/28 03/01 03/02 03/03
MERAMEC RIVER
SULLIVAN 11.0 8.73 11.7 11.4 7.7 6.0 5.3175
WGUS83 KLSX 271848
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1248 PM CST WED FEB 27 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
MERAMEC RIVER
NEAR SULLIVAN...AFFECTING CRAWFORD AND WASHINGTON COUNTIES
.THIS FLOOD WARNING IS A RESULT OF RUNOFF DUE TO SNOW MELT AND RECENT
PRECIPITATION...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC055-221-281848-
/O.EXT.KLSX.FL.W.0012.000000T0000Z-130228T2134Z/
/SLLM7.1.ER.130227T1042Z.130227T1345Z.130227T2134Z.NO/
1248 PM CST WED FEB 27 2013
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER NEAR SULLIVAN
* UNTIL THURSDAY AFTERNOON.
* AT 12:30 PM WEDNESDAY THE STAGE WAS 11.1 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE THIS AFTERNOON.
* IMPACT...AT 11.5 FEET...A SMALL BRIDGE IN THE BACK OF MERAMEC STATE
PARK PARK IS FLOODED, CUTTING THE PARK IN TWO. IF THE RIVER
CONTINUES TO RISE...PARK OFFICIALS WILL EVACUATE THE CAMPGROUNDS AT
THIS POINT.
* IMPACT...AT 11.0 FEET...RIGHT BANK BEGINS TO OVERFLOW FLOODING
WOODED AREAS.
* IMPACT...AT 6.0 FEET...WHEN THE RIVER IS RISING ABOVE THIS HEIGHT,
CANOE OUTFITTERS WILL GENERALLY NOT RENT OUT CANOES OR RAFTS.
&&
LAT...LON 3800 9120 3806 9125 3829 9109 3840 9089 3837 9082
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/28 03/01 03/02 03/03 03/04
MERAMEC RIVER
SULLIVAN 11.0 11.12 9.5 6.8 5.8 5.2 4.8130
WGUS83 KLSX 280027
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
627 PM CST WED FEB 27 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...
MERAMEC RIVER NEAR
SULLIVAN
.THIS WILL BE THE FINAL STATEMENT REGARDING THIS FLOODING EVENT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC055-221-280057-
/O.CAN.KLSX.FL.W.0012.000000T0000Z-130228T2134Z/
/SLLM7.1.ER.130227T1042Z.130227T1345Z.130227T2230Z.NO/
627 PM CST WED FEB 27 2013
THE FLOOD WARNING IS CANCELLED FOR
THE MERAMEC RIVER NEAR SULLIVAN.
* AT 6:00 PM WEDNESDAY THE STAGE WAS 10.9 FEET.
* FLOOD STAGE IS 11.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 4:30 PM WEDNESDAY.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE TO FALL TO NEAR 9.5 FEET
THURSDAY MORNING.
&&
LAT...LON 3800 9120 3806 9125 3829 9109 3840 9089 3837 9082
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/28 03/01 03/02 03/03 03/04
MERAMEC RIVER
SULLIVAN 11.0 10.93 9.5 6.8 5.8 5.2 4.8What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Feb 26, 10:58 AM CST, 0 minutes earlier.
Area forecast discussion, Feb 26, 10:58 AM CST, 0 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
1058 AM CST TUE FEB 26 2013
.UPDATE...
ISSUED AT 1056 AM CST TUE FEB 26 2013
UPDATED FORECAST TO REMOVE HEAVY SNOW WORDING AND REDUCE SNOWFALL
AMOUNTS THE REST OF THE DAY. DRY SLOT HAS WRAPPED ABOUT THE NORTH
SIDE OF THE LOW WHICH HAS SIGNIFICANTLY REDUCED AREAL COVERAGE OF
PRECIPITATION THE LAST FEW HOURS. RADAR IS SHOWING MAINLY SHOWERY
PRECIPITATION OVER THE AREA WITH A MORE CONCENTRATED AREA OF RAIN
OVER SOUTH CENTRAL ILLINOIS IS MOVING TOWARD THE QUINCY AREA.
MID LEVEL FRONTOGENETICAL FORCING IS MOVING NORTH AWAY FROM THE
AREA...SO IT NO LONGER LOOKS LIKE THERE WILL BE MORE AN ADDITIONAL
1-2 INCHES OF SNOWFALL THE REST OF THE DAY OVER NORTHEAST
MISSOURI AND WEST CENTRAL IL. ELSEWHERE WITH SURFACE TEMPERATURES
AT OR ABOVE FREEZING...IT WILL BE MAINLY A RAIN/SNOW MIX OR ALL
RAIN SO ADDITIONAL SNOWFALL WILL BE AN INCH OR LESS.
THROUGH WILL BE WRAPPING AROUND THE BACK SIDE OF THE LOW LATE TONIGHT
WITH YET ANOTHER...WEAKER TROUGH MOVING THROUGH TOMORROW AFTERNOON.
THESE TROUGHS MAY BRING SOME ADDITIONAL LIGHT ACCUMULATIONS TO THE
AREA THROUGH TOMORROW EVENING.
BRITT
&&
.SHORT TERM...
ISSUED AT 317 AM CST TUE FEB 26 2013
(TODAY AND TONIGHT)
IMPRESSIVE WINTER STORM WILL CONTINUE TO AFFECT THE AREA TODAY.
P-TYPE WILL CONTINUE TO BE AN ISSUE AS IT HAS ALL NIGHT. THE WARM
CONVEYOR BELT WILL CONTINUE TO WRAP WARM/MOIST AIR BACK INTO THE
STORM WHICH WILL KEEP THE RAIN/SNOW LINE BACK AWAY FROM THE
MISSISSIPPI RIVER IN EAST CENTRAL AND SOUTHEAST MISSOURI THROUGH THE
MORNING HOURS. HOWEVER...NONE OF THE MODEL GUIDANCE IS DOING A GOOD
JOB WITH THE RAIN/SNOW LINE AT THIS TIME. THAT LINE CONTINUES TO
MARCH SLOWLY NORTH-NORTHWEST AND LOOKS TO BE THROUGH WESTERN
WARREN/CENTRAL LINCOLN AND INTO NORTHERN CALHOUN COUNTIES AT THIS
TIME BASED ON THE LATEST DUAL-POL CORRELATION COEFFICIENT DATA FROM
THE KLSX-88D. EVERYTHING NORTH/WEST OF THAT LINE LOOKS TO BE SNOW
WHILE SOUTH/EAST OF THE LINE RAIN SHOULD BE THE PRIMARY PRECIP TYPE.
HAVE MORE OR LESS DECIDED TO STAY THE COURSE WITH THIS FORECAST.
WILL CONTINUE TO MONITOR UNTIL ISSUANCE TIME...BUT DO NOT ANTICIPATE
ANY MAJOR CHANGES TO HEADLINES OR ACCUMULATION AMOUNTS AT THIS TIME
AS I JUST DO NOT FEEL CONFIDENT ENOUGH IN ANY PARTICULAR MODEL'S
THERMAL PROFILES TO MAKE CHANGES. HOWEVER...IF CURRENT TRENDS
CONTINUE...ACCUMULATION FORECAST MAY BE A LITTLE HIGH IN THE EASTERN
PORTIONS OF THE ADVISORY AREA. UNFORTUNATELY I FEEL WE'LL JUST HAVE
TO NOWCAST THIS AND ADJUST HEADLINES AS PRECIP TRENDS (HOPEFULLY)
BECOME MORE CLEAR LATER THIS MORNING. AS THE LOW PASSES INTO
SOUTHERN ILLINOIS/INDIANA THIS AFTERNOON...COLD AIR SHOULD WRAP BACK
INTO THE AREA AND ANY REMAINING LIQUID PRECIP SHOULD TRANSITION TO
SNOW...THO DRY AIR WILL BE COMING WITH IT WHICH WILL SHUT DOWN THE
SNOW PRETTY QUICKLY.
THE STORM SYSTEM WILL MOVE INTO THE OHIO VALLEY TONIGHT...BUT
ANOTHER LOBE OF VORTICITY WILL ROTATE AROUND THE THE CENTER OF THE
UPPER LOW TONIGHT WHICH IS LIKELY TO PRODUCE ANOTHER ROUND OF SNOW.
AMOUNTS LOOK TO BE PRETTY LIGHT IN COMPARISON WITH THE CURRENT ROUND
OR SNOW...BUT AN ADDITIONAL INCH WILL BE POSSIBLE ACROSS
NORTHWESTERN PORTIONS OF THE CWFA.
CARNEY
&&
.LONG TERM...
ISSUED AT 348 AM CST TUE FEB 26 2013
(WEDNESDAY THROUGH MONDAY)
NORTHWEST FLOW CONTINUES TO PERSIST ALOFT THROUGH THE END OF THE
FORECAST PERIOD. WEDNESDAY LOOKS LIKE A RAW COLD DAY WITH SCATTERED
SNOW SHOWERS AND NOT MUCH OF WARM UP FROM MORNING LOWS. MODELS ONLY
PRINT OUT A FEW HUNDREDTHS OF AN INCH OF QPF...SO ANY NEW
ACCUMULATIONS SHOULD BE PRETTY LIGHT...GENERALLY AN INCH OR LESS
EXCEPT IN NORTHERN AREAS OF THE CWFA WHERE THERE MIGHT BE A LITTLE
MORE THAN AN INCH. ANOTHER SHORTWAVE ROCKETS SOUTH LATE THURSDAY
NIGHT AND FRIDAY WHICH WILL SHARPLY AMPLIFY THE UPPER LEVEL PATTERN
FOR THE WEEKEND. A STEEP LONGWAVE TROF WILL PERSIST OVER THE
EASTERN SEABOARD AND A RIDGE OVER THE ROCKIES WILL KEEP THE
MISSISSIPPI VALLEY IN NORTHERLY FLOW ALOFT...AND KEEP OUR
TEMPERATURES BELOW NORMAL. CAN'T RULE OUT SOME FLURRIES OR SOME
LIGHT SNOW WITH THE PASSAGE OF THE WAVE THURSDAY NIGHT...BUT
MOISTURE WILL BE LIMITED...SO AGAIN AM THINKING THERE WILL BE LITTLE
IF ANY ACCUMULATION. WEEKEND LOOKS DRY...THO AS MENTIONED BEFORE
WITH BELOW NORMAL TEMPS. ANOTHER SHORTWAVE WILL DIP INTO THE
CENTRAL GREAT PLAINS ON MONDAY WHICH WILL BRING THE WIND BACK AROUND
TO THE SOUTH ALLOWING TEMPERATURES TO WARM BACK TO WITHIN A FEW
DEGREES OF NORMAL.
CARNEY
&&
.AVIATION...
ISSUED AT 531 AM CST TUE FEB 26 2013
STACKED...OCCLUDED LOW PRESSURE SYSTEM WILL TRACK NORTHEAST ACROSS
SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS TODAY. SNOW...HEAVY AT
TIMES...WILL CONTINUE THIS MORNING FROM CENTRAL MISSOURI TO WEST
CENTRAL ILLINOIS...TO THE NORTH OF THE DRY SLOT THAT IS EVIDENT ON
REGIONAL RADAR. TO THE SOUTH OF THIS AREA...LIGHT RAIN AND DRIZZLE
THIS MORNING WILL GIVE WAY TO AREAS OF SNOW AS THE LOW TRAVERSES
THE REGION THIS AFTERNOON. GUSTY NORTHEAST WINDS WILL TURN TO THE
NORTH AS THE LOW MOVES EAST TONIGHT. NEXT DISTURBANCE DROPPING
SOUTH ACROSS THE PLAINS COULD LEAD TO SOME LIGHT SNOW LATE TONIGHT
AND WEDNESDAY MORNING. IFR CEILINGS TO CONTINUE.
SPECIFICS FOR KSTL...
LIGHT RAIN AND DRIZZLE THIS MORNING WILL GIVE WAY TO AREAS OF SNOW
THIS AFTERNOON AS STACKED LOW MOVES JUST SOUTH OF THE TERMINAL.
NEXT DISTURBANCE DROPPING SOUTHEAST ACROSS THE AREA LATE TONIGHT
AND WEDNESDAY COULD PRODUCE SOME LIGHT SNOW ACCUMULATION.
NORTHEAST WIND TO BECOME NORTH THIS AFTERNOON AND EVENING. IFR
CEILING TO CONTINUE.
CVKING
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...WINTER STORM WARNING UNTIL 6 PM CST THIS EVENING FOR AUDRAIN MO-
BOONE MO-CALLAWAY MO-COLE MO-KNOX MO-LEWIS MO-MARION MO-
MONITEAU MO-MONROE MO-OSAGE MO-RALLS MO-SHELBY MO.
WINTER WEATHER ADVISORY UNTIL 6 PM CST THIS EVENING FOR FRANKLIN
MO-GASCONADE MO-LINCOLN MO-MONTGOMERY MO-PIKE MO-WARREN MO.
IL...WINTER STORM WARNING UNTIL 6 PM CST THIS EVENING FOR ADAMS IL-
BROWN IL.
WINTER WEATHER ADVISORY UNTIL 6 PM CST THIS EVENING FOR PIKE IL.
&&
WFO LSXHazardous weather outlook, Feb 26, 5:24 AM CST, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 524 AM CST TUE FEB 26 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-271200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 524 AM CST TUE FEB 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT HEAVY SNOW IS LIKELY TODAY ACROSS PARTS OF CENTRAL AND NORTHEAST MISSOURI AS WELL AS WEST CENTRAL ILLINOIS. WINTER STORM WARNINGS AND WINTER WEATHER ADVISORIES ARE IN EFFECT. PLEASE SEE THESE PRODUCTS FOR FURTHER INFORMATION. THE SNOW IS EXPECTED TO TAPER OFF FROM SOUTHWEST TO NORTHEAST THROUGH THE DAY. ANOTHER ROUND OF LIGHT SNOW IS EXPECTED TONIGHT MAINLY ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY LIGHT SNOW IS EXPECTED ACROSS MUCH OF THE AREA ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL ACCUMULATIONS. CARNEY
In the hours before
Local storm report, Feb 26, 9:03 AM CST, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
903 AM CST TUE FEB 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 AM SNOW HICKORY HILL 38.40N 92.36W
02/26/2013 M5.0 INCH COLE MO TRAINED SPOTTER
TREE LIMBS BREAKING UNDER WEIGHT OF SNOW
&&
JPLocal storm report, Feb 26, 9:05 AM CST, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
905 AM CST TUE FEB 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 AM HEAVY SNOW 1 N COLUMBIA 38.97N 92.33W
02/26/2013 M8.0 INCH BOONE MO BROADCAST MEDIA
STILL SNOWING. HEAVY WET SNOW HAS CAUSED A CANOPY
COLLAPSE AT A GAS STATION.
&&
TESLocal storm report, Feb 26, 9:40 AM CST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
940 AM CST TUE FEB 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 AM HEAVY SNOW EDINA 40.17N 92.17W
02/26/2013 M8.9 INCH KNOX MO CO-OP OBSERVER
STILL SNOWING HEAVILY
&&
TESLocal storm report, Feb 26, 9:48 AM CST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
948 AM CST TUE FEB 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 AM SNOW LORAINE 40.15N 91.22W
02/26/2013 M4.0 INCH ADAMS IL EMERGENCY MNGR
&&
BRITTLocal storm report, Feb 26, 10:27 AM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1027 AM CST TUE FEB 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1026 AM SNOW LOUISIANA 39.44N 91.06W
02/26/2013 M3.5 INCH PIKE MO TRAINED SPOTTER
&&
JPLocal storm report, Feb 26, 10:45 AM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1045 AM CST TUE FEB 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1044 AM SNOW HANNIBAL 39.71N 91.38W
02/26/2013 M4.0 INCH MARION MO TRAINED SPOTTER
&&
TESThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 2:22 AM CST | Areal Flood Advisory | LSX | Saint Charles, Saint Louis, City of Saint Louis | 10 hr |
| Feb 26, 12:19 PM CST | Winter Weather Advisory | LSX | Audrain, Boone, Callaway, Cole, Gasconade, Knox and 11 more | 30 hr |
| Feb 26, 1:53 PM CST | River Flood Warning | LSX | Reynolds | 45 hr |
Nearby
River Flood Warnings in Missouri, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.